# SDR ZW0A0303801

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 15,695 hours, 8,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 12, 13, 21 AND ROWS 27 TO 30.  REPLACED THE LAMP (P/N 7732) AT ROW 12, 13, AND 21.  RECONNECTED LOOSE CONNECTOR AT ROW 31 FOR ROW 27 TO 30.  CHECK-C 10-30-02 STL.
